Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Hardcore life is offline Junior Member
    Join Date
    Jun 2005
    Posts
    72

    Exclamation still got gyno!!! i need help!!!

    ok guys, this is my situation! i put a post on here the other day, called NOLVADEX having the opposite effect>? well anyway, i wanted to get blood serium levels even so i took 10mgs on monday and my nips started getting puffy and sensitive , i freaked out and didnt take anymore, ive had gyno due to puberty problems but now the nolva just made it worse. I dont know why the hell i have this prob but i do. now i was told to take some letro so how will this help? do i just rub it on my chest or what? its from ARR so./....? now my gyno is mostly fat its not a hard lump but its sensitive to the touch and its now friday and the swelling has stayed the same but its pissing me off. help would be nice i start my cycle of T400 on the 28 of aug. so thanks for the help.

  2. #2
    Hardcore life is offline Junior Member
    Join Date
    Jun 2005
    Posts
    72
    cmon guys i need help

  3. #3
    Angel of death's Avatar
    Angel of death is offline Senior Member
    Join Date
    Nov 2004
    Posts
    1,727
    obviously dont start your cycle, get some letro, run 1.25mg ED until its better

  4. #4
    flyhalf's Avatar
    flyhalf is offline Associate Member
    Join Date
    Aug 2005
    Location
    michigan
    Posts
    324
    clomid

  5. #5
    taylor26's Avatar
    taylor26 is offline Member
    Join Date
    Jul 2005
    Location
    GYM
    Posts
    574
    letro is actually pretty strong go for it and I think just like angel of death take it until everything is well.

  6. #6
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    NorCal
    Posts
    2,152
    There is no way Nolvadex is going to make your gyno worse. I got sore nips and took 80mg ED of nolvadex and in two weeks it was gone. And clomid will do nothing for that area.

  7. #7
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    you ran it for 1 day,it takes 2 weeks to get your blood levels up with nolva...are you an idiot?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •